Alert archive / Michigan / Gale Warnings in 2016
Gale Warning 7, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this gale warning at Feb 12, 2016, 3:28 AM EST. It took effect at Feb 12, 2016, 1:00 PM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2016, 3:28 AM EST (08:28 UTC)
- In effect from
- Feb 12, 2016, 1:00 PM EST
- Expired
- Feb 13, 2016, 3:27 AM EST
- In force
- 14 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted.
995 WHUS73 KGRR 120828 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 328 AM EST FRI FEB 12 2016 LMZ844>849-121630- /O.CON.KGRR.SC.Y.0012.000000T0000Z-160212T1800Z/ /O.UPG.KGRR.GL.A.0003.160212T1800Z-160213T1200Z/ /O.NEW.KGRR.GL.W.0007.160212T1800Z-160213T1200Z/ /O.CON.KGRR.UP.W.0001.160213T0000Z-160213T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 328 AM EST FRI FEB 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST SATURDAY... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHWEST WINDS TO 30 KNOTS THIS MORNING INCREASING TO GALES TO 40 KNOTS THIS AFTERNOON. WINDS WILL DECREASE TO 30 KNOTS LATE TONIGHT. * WAVES...5 TO 8 FEET. * FREEZING SPRAY...HEAVY FREEZING SPRAY LIKELY FRIDAY EVENING THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
033 WHUS73 KGRR 121541 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1041 AM EST FRI FEB 12 2016 LMZ844>849-122345- /O.CON.KGRR.SC.Y.0012.000000T0000Z-160212T1800Z/ /O.CON.KGRR.GL.W.0007.160212T1800Z-160213T1200Z/ /O.CON.KGRR.UP.W.0001.160213T0000Z-160213T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1041 AM EST FRI FEB 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST SATURDAY... * WINDS...NORTHWEST WINDS TO 30 KNOTS LATE THIS MORNING INCREASING TO GALES TO 40 KNOTS BY LATE THIS AFTERNOON. WINDS WILL DECREASE TO 30 KNOTS LATE TONIGHT. * WAVES...BUILDING TO 6 TO 10 FEET BY THIS EVENING THEN DECREASING TOWARD MORNING. * FREEZING SPRAY...HEAVY FREEZING SPRAY LIKELY FRIDAY EVENING THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WDM
694 WHUS73 KGRR 122009 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 309 PM EST FRI FEB 12 2016 LMZ844>849-130415- /O.CON.KGRR.GL.W.0007.000000T0000Z-160213T1200Z/ /O.CON.KGRR.UP.W.0001.160213T0000Z-160213T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 309 PM EST FRI FEB 12 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST SATURDAY... * WINDS...GALES TO 40 KNOTS DIMINISHING TO 30 KNOTS BY MORNING. * WAVES...BUILDING TO 10 TO 15 FEET BY LATE THIS EVENING THEN DECREASING TOWARD MORNING. * FREEZING SPRAY...HEAVY FREEZING SPRAY LIKELY THIS EVENING THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WDM
367 WHUS73 KGRR 130213 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 913 PM EST FRI FEB 12 2016 LMZ844>849-131015- /O.CON.KGRR.GL.W.0007.000000T0000Z-160213T1200Z/ /O.CON.KGRR.UP.W.0001.000000T0000Z-160213T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 913 PM EST FRI FEB 12 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... * WINDS...GALES TO 35 KNOTS DIMINISHING TO 30 KNOTS BY MORNING. * WAVES...9 TO 13 FEET DECREASING TO 5 TO 8 FEET. * FREEZING SPRAY...HEAVY FREEZING SPRAY LIKELY THIS EVENING THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
330 WHUS73 KGRR 130827 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 327 AM EST SAT FEB 13 2016 LMZ844>849-131630- /O.CAN.KGRR.GL.W.0007.000000T0000Z-160213T1200Z/ /O.NEW.KGRR.SC.Y.0013.160213T0827Z-160214T0500Z/ /O.CAN.KGRR.UP.W.0001.000000T0000Z-160213T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 327 AM EST SAT FEB 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...GALE WARNING IS CANCELLED... ...HEAVY FREEZING SPRAY WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE HEAVY FREEZING SPRAY WARNING HAS BEEN CANCELLED. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Feb 12, 3:25 AM EST, 3 minutes earlier.
Area forecast discussion, Feb 12, 3:25 AM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
325 AM EST FRI FEB 12 2016
LATEST UPDATE...
SYNOPSIS/SHORT TERM/LONG TERM/MARINE
.SYNOPSIS...
ISSUED AT 325 AM EST FRI FEB 12 2016
AN ARCTIC COLD FRONT IS MOVING ACROSS THE UP AND WILL MOVE DOWN THE
LOWER PENINSULA THIS MORNING. A BAND OF SHOW WILL DEVELOP ALONG THIS
FRONT AS IT MOVES THROUGH. AFTER THAT LAKE EFFECT SNOW SHOWERS WILL
DEVELOP LATER TODAY AND CONTINUE TONIGHT. HEAVY SNOW IS POSSIBLE
ALONG THE LAKE SHORE SOUTH OF HOLLAND.
VERY COLD AIR RESULTING IN HIGHS IN THE TEENS WILL CONTINUE THROUGH
THE WEEKEND BEFORE WARMER AIR IN THE 30S ARRIVES MONDAY.
&&
.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 325 AM EST FRI FEB 12 2016
THE GOING FORECAST IS STILL MAINLY ON TRACK AND THE HEADLINES ARE
UNCHANGED. THE MAIN CHANGE TO THE FORECAST WAS TO BACK OFF ON ACCUMS
INLAND TODAY AND TONIGHT.
CURRENT SFC CHART SHOWS THE ARCTIC FRONT STRETCHING WEST ACROSS THE
UP. THIS FRONT WILL PASS THROUGH THE CWA BY LATE MORNING. LATEST
HRRR SHOWS A BAND OF SNOW DEVELOPING AHEAD OF THE FRONT ALONG I-96
BY 9 AM OR SO AND THEN MOVING SOUTH. THERE MAY BE A LULL IN THE PCPN
FROM MID TO LATE MORNING BEFORE LAKE EFFECT SNOWS DEVELOP. H8 TEMPS
FALL FROM -18C AROUND 18Z TO -26C BY 06Z TONIGHT. INSTABILITY OVER
THE LAKE WILL BE EXTREME BUT MOISTURE MAY BE LIMITED A BIT. WITH
THAT IN MIND WE BACKED OFF ACCUMS A BIT ESPECIALLY EAST OF US-131.
STILL THINK THE HEAVIEST SNOW WILL FALL SOUTH OF HOLLAND ALONG THE
LAKE SHORE.
WINDS WILL INCREASE THIS AFTERNOON AND CONTINUE THROUGH THE EVENING.
AS TEMPS FALL INTO THE SINGLE DIGITS...WIND CHILLS WILL FALL BELOW 0
TONIGHT AND CONTINUE BELOW 0 MUCH OF SATURDAY. HIGHS SATURDAY WILL
ONLY CLIMB TO THE MID TEENS. WE SHOULD SEE TEMPS BELOW 0 IN MANY
LOCATIONS SATURDAY NIGHT INLAND AS SKIES WILL CLEAR.
THE NEXT CLIPPER WILL SPREAD SNOW TOWARD THE CWA SUNDAY AFTERNOON
BUT MUCH OF IT WILL HOLD OFF UNTIL SUNDAY NIGHT.
.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
ISSUED AT 325 AM EST FRI FEB 12 2016
LONG TERM PERIOD STILL LOOKS FAIRLY UNEVENTFUL BY FEBRUARY
STANDARDS. THE FLOW IS ZONAL IN NATURE WITH NO MAJOR SYSTEMS
EXPECTED TO AFFECT SOUTHWEST LOWER MI. THERE IS A SURGE OF COLDER
AIR MID WEEK...ALTHOUGH IS IT NOT TERRIBLY COLD (850MB TEMPS MINUS
MID TEENS C). OTHERWISE TEMPS WILL BE FAIRLY CLOSE TO SEASONAL
NORMALS.
AS FOR THE DETAILS...THE MODELS ARE FAIRLY LOCKED IN ON AN UPPER
SHORTWAVE DIVING THROUGH THE AREA SUNDAY NIGHT AND MONDAY.
THERE IS A WEAK SURFACE REFLECTION DURING THIS TIME FRAME...MORE OF
A WEAK TROUGH. HAVE CHANCES FOR LIGHT SNOW IN THE FORECAST...30-50
PCT. COULD SEE SOME LIGHT ACCUMS...INCH OR LESS BUT NOT MUCH MORE
THAN THAT.
BEYOND THAT...AS HAS BEEN DISCUSSED IN PRIOR AFD/S...THERE ARE
MULTIPLE SHORTWAVES TRYING TO PHASE IN THE EASTERN THIRD OF THE
COUNTRY TUESDAY/WEDNESDAY. THE PHASING SEEMS TO BE TRENDING TOWARD
OCCURRING EAST OF THE GREAT LAKES WITH A STRONG LOW FORMING IN NEW
ENGLAND. THE AFFECTS ON OUR AREA SHOULD BE LIMITED. HAVE SOME SMALL
CHANCES FOR LIGHT SNOW IN THE FORECAST TUESDAY-THURSDAY ON THE ORDER
OF 20-30 PCT. THE COLD AIR THAT IS TUGGED INTO THE REGION FROM THE
NORTH MID WEEK IS DUE TO THE WRAPPED UP LOW ON THE EAST COAST. IT
APPEARS THERE IS A WINDOW FOR LAKE EFFECT WEDNESDAY AND WEDNESDAY
NIGHT. DRY AIR SHOULD KEEP THE LAKE EFFECT IN CHECK THOUGH.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1152 PM EST THU FEB 11 2016
VFR WEATHER IS EXPECTED OVERNIGHT WITH PREDOMINANTLY MVFR AFTER
12Z FRIDAY. SNOW SHOWERS WILL FLARE UP ONCE AGAIN FRIDAY MORNING
AS AN ARCTIC FRONT DROPS SOUTH THROUGH LOWER MICHIGAN. SPOTTY IFR
IS NOT OUT OF THE QUESTION IN HEAVIER SNOW. THE EASTERN TAF
SITES...LAN...JXN...AND BTL SHOULD BE ABLE TO IMPROVE TO VFR
FRIDAY EVENING AS THE SNOW TRANSITIONS TO A NORTH NORTHWEST FLOW
LAKE EFFECT SCENARIO. MVFR WILL LINGER AT MKG.
WESTERLY WINDS WILL INCREASE TO 10-15 KTS THROUGH LATE MORNING
INTO THE AFTERNOON. GUSTS TO 25 KTS WILL BE POSSIBLE DURING THE
AFTERNOON AND EVENING AS WINDS GO NORTHWEST.
&&
.MARINE...
ISSUED AT 325 AM EST FRI FEB 12 2016
WINDS WILL INCREASE TODAY AS THE ARCTIC FRONT MOVES SOUTH ACROSS THE
LAKE. UPGRADED THE GALE WATCH TO A WARNING. GALES TO 40 KNOTS
EXPECTED THIS AFTERNOON AND TONIGHT. WINDS WILL DIMINISH AFTER
MIDNIGHT. THE COMBINATION OF THE STRONG WINDS AND VERY COLD AIR WILL
ALSO RESULT IN HEAVY FREEZING SPRAY THIS AFTERNOON AND TONIGHT.
&&
.HYDROLOGY...
ISSUED AT 1216 PM EST THU FEB 11 2016
NOT MUCH HAS CHANGED IN THE LAST 24 HOURS. THE DOWNWARD TREND
CONTINUES AT MAPLE RAPIDS...WHICH HAS ALLOWED US TO DROP THE
ADVISORY AT THAT LOCATION.
THIS MORNINGS OBSERVATIONS ON THE GRAND RIVER AT ROBINSON TWP SHOW
SMALL...THIN PIECES OF ICE FLOWING IN THE RIVER. A FEW RIVER
GAUGES THROUGHOUT SOUTHWEST LOWER MICHIGAN ARE BEGINNING TO SHOW
SIGNS OF BEING AFFECTED BY ICE. AT THIS POINT IT IS NOT AN ISSUE.
HOWEVER...TEMPERATURES WILL ONLY CONTINUE TO GET COLDER THROUGH
THE WEEKEND. THIS WILL SUPPORT ADDITIONAL ICE FORMATION THROUGH AT
LEAST SUNDAY MORNING WITH OVERNIGHT TEMPERATURES IN THE SINGLE
DIGITS. SOMETHING TO CONSIDER IS THAT WE ARE LATE IN THE WINTER
SEASON AND WATER TEMPERATURES ARE LOW ENOUGH THAT ICE DEVELOPMENT
COULD OCCUR FAIRLY QUICKLY WITH LONG PERIODS OF SUB-FREEZING AIR.
OVERALL PRECIPITATION AMOUNTS ARE STILL LOW THROUGH THE NEXT 7
DAYS. ASIDE FROM ANY LOCAL HEAVY LAKE EFFECT SNOWFALL THAT
OCCURS...OVERALL AMOUNTS WILL BE FAIRLY LIGHT. EVEN THIS WILL NOT
BE REALIZED UNTIL MELTING TAKES PLACE. THE MAIN CONCERN WILL BE
RIVER FLUCTUATION DUE TO ICE IN THE EVENT THAT THICK ICE DEVELOPS.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WINTER STORM WARNING FROM 7 AM THIS MORNING TO 4 PM EST SATURDAY
FOR MIZ064-071.
WINTER WEATHER ADVISORY FROM 7 AM THIS MORNING TO 7 PM EST THIS
EVENING FOR MIZ044-057-065.
WINTER WEATHER ADVISORY FROM 7 AM THIS MORNING TO 4 PM EST
SATURDAY FOR MIZ037-038-043-050-056-072.
LM...HEAVY FREEZING SPRAY WARNING FROM 7 PM THIS EVENING TO 7 AM EST
SATURDAY FOR LMZ844>849.
SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
LMZ844>849.
GALE WARNING FROM 1 PM THIS AFTERNOON TO 7 AM EST SATURDAY FOR
LMZ844>849.
&&
SYNOPSIS...04
SHORT TERM...04
LONG TERM...DUKE
AVIATION...EBW
HYDROLOGY...JAM
MARINE...04Hazardous weather outlook, Feb 11, 9:34 PM EST, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 934 PM EST THU FEB 11 2016 MIZ037>040-043>046-050>052-056>059-064>067-071>074-121100- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 934 PM EST THU FEB 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT SCATTERED SNOW SHOWERS ARE EXPECTED WITH LITTLE IF ANY ACCUMULATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LAKE EFFECT SNOW SHOWERS WILL RAMP UP SIGNIFICANTLY ONCE AGAIN AROUND THE MORNING RUSH ON FRIDAY. STRONG WINDS ON FRIDAY WILL PUSH THE SNOW BANDS MUCH FURTHER INLAND. THE GUSTY WINDS WILL RESULT IN BLOWING AND DRIFTING SNOW. TRAVEL WILL BE HAZARDOUS AT TIMES ON FRIDAY. THE SNOW WILL CONCENTRATE TOWARD THE LAKESHORE ONCE AGAIN FRIDAY NIGHT WITH CONTINUED TRAVEL IMPACTS. EVEN COLDER AIR WILL SURGE INTO THE REGION FOR FRIDAY NIGHT INTO SATURDAY NIGHT. BELOW ZERO LOW TEMPERATURES ARE EXPECTED AWAY FROM LAKE MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-121100- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 934 PM EST THU FEB 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY GALE FORCE WINDS AND FREEZING SPRAY ARE EXPECTED FRIDAY INTO FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DUKE 04
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.